# SDR 0501426638

- Difficulty date: September 9, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- Aircraft time: 75,528 hours, 9,912 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Failed
- Location: Apu Fire Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE APU B FIRE DETECTION FAULT LIGHT, AND APU FIRE WARNING LIGHT ILLUMINATED INTERMITTENTLY.  COM PROCEDURE ACCOMPLISHED.  AIRCRAFT CONTINUED AND LANDED WITHOUT INCIDENT.  NRT MAINTENANCE REPLACED APU FIRE CONTROL CARD.  OPERATIONAL CHECK GOOD.
